# SDR C2XA02IA082

- Difficulty date: March 30, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: C36601100
- Part serial: 88085037
- Condition: Discharged
- Location: Cabin
- Part time: 15,772 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  WHILE PERFORMING MAINTENANCE TROUBLE SHOOTING, THE MECHANIC NOTED THAT THE #2 EMERGENCY BATTERY CHARGE WAS LOW.  IAH-  MAINTENANCE REMOVED AND REPLACED THE #2 EMERGENCY BATTERY, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
